Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Excessive sex, have constant burning in vagina, soreness, itchiness spreading to buttocks. Cause and remedy?

Hello i havent had sex in all most a year then couple of weeks ago had sex lots of time and 2 weeks ago iv started to get really sore and itchy down there its red raw and when i wipe theres sometimesblood on the tissue now its gone to my bum and is a bit itchy and sore to it feels like a constant burning feeling in my vagina
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Apr 2014
Hello
Thanks for writing to HCM

Your problem is due to infection,most probably due to candida(fungus).
You need proper clinical examination and investigations.
Besides local hygiene,I suggest my patients to take tablet clotrimazeole 100 mg for vaginal use.It should be inserted deep in the vagina at night during bed time.
It should be used for six consecutive nights.
You should also consult your gynecologist for detail evaluation.

Get well soon.
Hope I have answered your question.

Take Care
Dr.Indu Bhushan
Answered: Thu, 3 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor